# SDR MALA020253

- Difficulty date: April 14, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 9,737 hours, 11,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN CWA, FOR 4K-CHECK, LT CENTER AISLE SEAT TRACK FWD PORTION HAS CORROSION.  MAINTENANCE REPLACED A 32 INCH SECTION OF THE SEAT TRACK STARTING AT 297.0 GOING AFT IAW EO 53060.
